# SDR GLBA2003090

- Difficulty date: June 20, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 14,919 hours, 18,522 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INOP.  OPS CHK WX RADAR, OPS CK GOOD.
